Alert archive / Illinois / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 105, NWS Lincoln, IL

June 13, 2005Moultrie County, Shelby County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jun 13, 2005, 7:05 PM CDT for Moultrie County, Shelby County, Illinois. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 13, 2005, 7:05 PM CDT (00:05 UTC)
Expired
Jun 13, 2005, 8:00 PM CDT
In force
55 min
Issued by
NWS Lincoln, IL
Area
Counties, with a storm outline in the text

Counties Moultrie County, IL, Shelby County, IL

The radar

The Lincoln radar (KILX), 78 km from the middle of the area, began a volume at 00:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 13, 1:10 PM CDTSevere Thunderstorm WatchSPC8 hr
Jun 13, 6:35 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 0.1 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2005-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1265 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2005-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 91 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1265 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
1403 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
91 m²/s²
0-3 km storm-relative helicity
152 m²/s²
Significant tornado parameter
0.4
Supercell composite
3.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KILX 140005 RRA
SVRILX
ILC139-173-140100-
/O.NEW.KILX.SV.W.0105.050614T0005Z-050614T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
705 PM CDT MON JUN 13 2005

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MOULTRIE COUNTY IN CENTRAL ILLINOIS
  NORTHERN SHELBY COUNTY IN CENTRAL ILLINOIS

* UNTIL 800 PM CDT

* AT 658 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
  IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 16 MILES NORTH OF MOWEAQUA TO 8 MILES NORTH OF
  MOWEAQUA TO MOWEAQUA...OR ALONG A LINE EXTENDING FROM DECATUR TO 8
  MILES SOUTH OF DECATUR TO 11 MILES NORTHEAST OF TAYLORVILLE...AND
  WAS MOVING EAST AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  FINDLAY
  BETHANY
  LOVINGTON
  WINDSOR
  SULLIVAN
  ALLENVILLE

OTHER LOCATIONS IN THE WARNING INCLUDE...CADWELL...GAYS...KIRKSVILLE
AND WESTERVELT.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING...BUT STAY AWAY FROM WINDOWS.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 3942 8902 3965 8902 3965 8882 3978 8865
      3978 8849 3978 8849 3943 8849

$$

BARNES
2 follow-up statements
000 
WWUS53 KILX 140044
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
744 PM CDT MON JUN 13 2005

ILC139-173-140100-
/O.CON.KILX.SV.W.0105.000000T0000Z-050614T0100Z/
SHELBY-MOULTRIE-
744 PM CDT MON JUN 13 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 800 PM CDT FOR
NORTHEASTERN SHELBY AND MOULTRIE COUNTIES...

AT 738 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM BETHANY TO FINDLAY TO 10 MILES SOUTH OF
FINDLAY...OR ALONG A LINE EXTENDING FROM 11 MILES NORTHWEST OF
SULLIVAN TO 9 MILES WEST OF SULLIVAN TO SHELBYVILLE...MOVING EAST AT
50 MPH.

PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
  FINDLAY.
  BETHANY.
  LOVINGTON.
  SULLIVAN.
  ALLENVILLE.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING...BUT STAY AWAY FROM WINDOWS.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 3944 8884 3965 8888 3965 8882 3978 8865
      3978 8849 3978 8849 3943 8849

$$

BARNES
000 
WWUS53 KILX 140059
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
759 PM CDT MON JUN 13 2005

ILC139-173-140109-
/O.EXP.KILX.SV.W.0105.000000T0000Z-050614T0100Z/
SHELBY-MOULTRIE-
759 PM CDT MON JUN 13 2005

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SHELBY AND
MOULTRIE COUNTIES EXPIRES AT 800 PM CDT...

AT 753 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF THE
AREA...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 11 PM. REMAIN 
ALERT TO THE POSSIBILITY OF MORE SEVERE WEATHER.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 3944 8884 3965 8888 3965 8882 3978 8865
      3978 8849 3978 8849 3943 8849

$$

BARNES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 3:00 PM CDT, 4 hours 5 minutes earlier.

Area forecast discussion, Jun 13, 3:00 PM CDT, 4 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
300 PM CDT MON JUN 13 2005

.DISCUSSION...
SHORT TERM...TONIGHT THROUGH WEDNESDAY...
MORNING CONVECTION OVER MISSOURI HAS WEAKENED AS IT MOVED INTO
CENTRAL ILLINOIS. AIRMASS IS QUITE UNSTABLE ALONG AND SOUTH OF THE
RESULTING OUTFLOW BOUNDARY...AND NEW COVECTION HAS RECENTLY
DEVELOPED ALONG THIS LINE FROM EAST OF ST LOUIS TO NORTHWEST OF
PADUCAH. THIS ACTIVITY SHOULD CONTINUE TO INCREASE THROUGH THE
EVENING OVER THE SOUTHEASTERN PARTS OF THE FORECAST AREA WHERE A
SEVERE THUNDERSTORM WATCH IS IN EFFECT. ALTHOUGH THE AIRMASS HAS
STABILIZED FURTHER NORTH...RECOVERY SHOULD TAKE PLACE WITH TIME AS
THERE IS STILL QUITE A BIT OF SUNSHINE LEFT. THEREFORE EXPECT THE
NEW CONVECTION DEVELOPING OVER CENTRAL MISSOURI TO INCREASE AND MOVE
NORTHEASTWARD TOWARD JACKSONVILLE AND SPRINGFIELD. ADDITIONAL
THUNDERSTORM ACTIVITY IS ALSO EXPECTED OVER NORTHEAST MISSOURI AND
EASTERN IOWA...WHICH WILL AFFECT OUR NORTHWESTERN COUNTIES.
OVERALL...THE EXPERIMENTAL WRF MODEL HAS A GOOD HANDLE ON THINGS AND
WILL FOLLOW ITS LEAD TONIGHT. WILL CARRY LIKELY POPS EVERYWHERE THIS
EVENING...FOLLOWED BY DECREASING POPS WEST TO EAST AFTER MIDNIGHT.

THE NEW 18Z ETA AGREES WITH THE OLD GFS IN PUSHING THE MAIN COLD
FRONT THROUGH THE AREA TUESDAY MORNING. UNTIL THEN...WILL HOLD ON TO
CHANCE POPS FOR SOME MORNING SHOWERS IN THE EASTERN AREAS. DURING
THE AFTERNOON...THE UPPER LOW WILL BE MOVING ACROSS NORTHERN
ILLINOIS WHICH WILL CAUSE THE AIRMASS TO BECOME SOMEWHAT UNSTABLE
DUE TO COLD ADVECTION ALOFT. HOW MUCH OF THIS POTENTIAL INSTABLILITY
WE SEE WILL DEPEND HEAVILY ON HOW LONG THE CLOUDS HANG ON...BUT IT
IS WORTH KEEPING 20 POPS OVER THE ENTIRE AREA TUESDAY AFTERNOON FOR
ISOLATED THUNDERSTORMS.

THE UPPER SYSTEM WILL BE MOVING SLOWLY ACROSS THE LOWER GREAT LAKES
ON WEDNESDAY...WITH A COOLER AND DRIER AIRMASS OVERSPREADING
ILLINOIS IN ITS WAKE.

LONG TERM...THURSDAY THROUGH MONDAY...
LARGE SURFACE RIDGE IS EXPECTED TO BECOME INTRENCHED OVER THE
MIDWEST AS THE UPPER PATTERN TRANSITIONS INTO A RIDGE-WEST/
TROUGH-EAST CONFIGURATION. THIS WILL PROVIDE TEMPERATURES AT MORE
SEASONABLE READINGS. ALTHOUGH THE RIDGE WILL REMAIN IN PLACE INTO
EARLY NEXT WEEK...SLOW AIRMASS MODIFICATION WILL LEAD TO SLOWLY
RISING TEMPERATURES SATURDAY THROUGH MONDAY. NO PRECIPITATION IS
EXPECTED DURING THIS TIMEFRAME.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
IL...NONE.

04
Hazardous weather outlook, Jun 13, 10:45 AM CDT, 8 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
1045 AM CDT MON JUN 13 2005

ILZ027>031-036>038-040>042-047>051-141100-
CASS-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD-MORGAN-PEORIA-
SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD-
INCLUDING THE CITIES OF...BLOOMINGTON...GALESBURG...HAVANA...
JACKSONVILLE...LINCOLN...PEORIA AND SPRINGFIELD
1045 AM CDT MON JUN 13 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING FOR ALL OF CENTRAL ILLINOIS. A VERY UNSTABLE AIR MASS
COMBINED WITH FAVORABLE WIND CONDITIONS THIS AFTERNOON...WILL SET
THE STAGE FOR THE DEVELOPMENT OF ROTATING THUNDERSTORMS. THESE
STORMS WILL BE MORE LIKELY WEST OF I-55 WHERE THE POSSIBILITIES OF
TORNADOES AND LARGE HAIL WILL BE HIGHER THIS AFTERNOON. THE STORMS
THAT DEVELOP THIS EVENING ARE EXPECTED TO BECOME BOW SHAPED...WITH A
HIGHER LIKELIHOOD OF DAMAGING WINDS FROM THOSE STORMS. WINDS MAY
REACH OVER 70 MPH IN THE STRONGEST STORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A STRONG UPPER LEVEL LOW PRESSURE SYSTEM WILL KEEP SHOWERS ACROSS
MUCH OF ILLINOIS ON TUESDAY AND WEDNESDAY. SOME THUNDERSTORMS MAY
DEVELOP IN THE COOLER AIR...BUT NO SEVERE WEATHER IS EXPECTED. DRY
CONDITIONS WILL PREVAIL THURSDAY THROUGH SUNDAY AS HIGH PRESSURE
TAKES CONTROL OF THE WEATHER PATTERN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED AFTER 1 PM THIS AFTERNOON AND
CONTINUE THROUGH MIDNIGHT

ILZ043>046-052>057-061>063-066>068-071>073-141100-
CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DE WITT-
DOUGLAS-EDGAR-EFFINGHAM-JASPER-LAWRENCE-MACON-MOULTRIE-PIATT-
RICHLAND-SHELBY-VERMILION-
INCLUDING THE CITIES OF...CHAMPAIGN...DANVILLE...DECATUR...
EFFINGHAM...FLORA...LAWRENCEVILLE...MATTOON...
SHELBYVILLE AND TAYLORVILLE
1045 AM CDT MON JUN 13 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING FOR ALL OF EASTERN ILLINOIS. A VERY UNSTABLE AIR MASS
COMBINED WITH FAVORABLE WIND CONDITIONS...WILL SET THE STAGE FOR THE
DEVELOPMENT OF SEVERE THUNDERSTORMS THIS AFTERNOON. THE MAIN SEVERE
WEATHER THREAT WILL BE DAMAGING WIND GUSTS...WITH THE HIGHEST RISK
OF TORNADOES WEST OF I-55. THE STORMS THAT DEVELOP THIS EVENING ARE
EXPECTED TO BECOME BOW SHAPED...WITH A HIGHER LIKELIHOOD OF DAMAGING
WINDS FROM THOSE STORMS. WINDS MAY REACH OVER 70 MPH IN THE
STRONGEST STORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A STRONG UPPER LEVEL LOW PRESSURE SYSTEM WILL KEEP SHOWERS ACROSS
MUCH OF ILLINOIS ON TUESDAY AND WEDNESDAY. SOME THUNDERSTORMS MAY
DEVELOP IN THE COOLER AIR...BUT NO SEVERE WEATHER IS EXPECTED. DRY
CONDITIONS WILL PREVAIL THURSDAY THROUGH SUNDAY AS HIGH PRESSURE
TAKES CONTROL OF THE WEATHER PATTERN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AFTER 1 PM THIS AFTERNOON AND
CONTINUE THROUGH MIDNIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC AND CLIMATE
INFORMATION...IS AVAILABLE ON THE WEB AT:

HTTP://WWW.WEATHER.GOV/LINCOLN. THIS ADDRESS IS ALL IN LOWER CASE.

SHIMON/HUETTL

In the hours before

Local storm report, Jun 13, 5:57 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
557 PM CDT MON JUN 13 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0549 PM     TSTM WND DMG     ALSEY                   39.56N 90.43W
06/13/2005                   SCOTT              IL   LAW ENFORCEMENT

            LIMBS DOWN IN ALSEY REPORTED BY MAYOR.

&&

CHS
Local storm report, Jun 13, 6:04 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
604 PM CDT MON JUN 13 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HAIL             2 E MAPLETON            40.57N 89.68W
06/13/2005  0.75 INCH        PEORIA             IL   EMERGENCY MNGR

            HAIL REPORTED ON PEKIN ROUTE 9 BRIDGE.

&&

CHS
Local storm report, Jun 13, 6:06 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
606 PM CDT MON JUN 13 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0557 PM     TSTM WND DMG     2 E MURRAYVILLE         39.58N 90.21W
06/13/2005                   MORGAN             IL   EMERGENCY MNGR

            TREE DOWN.

&&

CHS
Local storm report, Jun 13, 6:34 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
634 PM CDT MON JUN 13 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND DMG     SPRINGFIELD             39.78N 89.64W
06/13/2005                   SANGAMON           IL   FIRE DEPT/RESCUE

            NUMEROUS TREES AND POWER LINES DOWN IN SPRINGFIELD.

0630 PM     HAIL             SPRINGFIELD             39.78N 89.64W
06/13/2005  0.75 INCH        SANGAMON           IL   FIRE DEPT/RESCUE

&&

CHS
Local storm report, Jun 13, 6:52 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
652 PM CDT MON JUN 13 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0647 PM     TSTM WND DMG     MOUNT AUBURN            39.77N 89.26W
06/13/2005                   CHRISTIAN          IL   EMERGENCY MNGR

            POWER LINES DOWN.

0649 PM     TSTM WND DMG     MOUNT PULASKI           40.01N 89.28W
06/13/2005                   LOGAN              IL   EMERGENCY MNGR

            RESIDENTIAL STRUCTURE DAMAGED.

&&

CHS
Local storm report, Jun 13, 6:55 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
655 PM CDT MON JUN 13 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0652 PM     TSTM WND DMG     LATHAM                  39.97N 89.16W
06/13/2005                   LOGAN              IL   EMERGENCY MNGR

            TREES AND POWER LINES DOWN.

&&

CHS

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 7:05 PM CDTSevere Thunderstorm WarningILXDeWitt, McLean40 min
Jun 13, 7:08 PM CDTTornado WarningILXMacon, Piatt24 min
Jun 13, 7:29 PM CDTSevere Thunderstorm WarningILXChampaign, Vermilion64 min
Jun 13, 7:41 PM CDTSevere Thunderstorm WarningILXDouglas50 min
Jun 13, 8:04 PM CDTSevere Thunderstorm WarningILXColes41 min
Jun 13, 8:17 PM CDTSevere Thunderstorm WarningILXEdgar58 min
Jun 13, 10:41 PM CDTSevere Thunderstorm WarningILXSangamon64 min
Jun 14, 1:31 AM CDTFlash Flood WarningILXMacon, Piatt6 hr
Jun 14, 1:56 AM CDTSevere Thunderstorm WarningILXVermilion35 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.